RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1989, Volume 180, Number 9, Pages 1259–1277 (Mi msb1659)  

This article is cited in 13 scientific papers (total in 13 papers)

Asymptotic properties of orthogonal Hahn polynomials in a discrete variable

I. I. Sharapudinov


Full text: PDF file (812 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1991, 68:1, 111–132

Bibliographic databases:

UDC: 517.5
MSC: Primary 33A65, 42C05; Secondary 39A12
Received: 10.10.1988

Citation: I. I. Sharapudinov, “Asymptotic properties of orthogonal Hahn polynomials in a discrete variable”, Mat. Sb., 180:9 (1989), 1259–1277; Math. USSR-Sb., 68:1 (1991), 111–132

Citation in format AMSBIB
\Bibitem{Sha89}
\by I.~I.~Sharapudinov
\paper Asymptotic properties of orthogonal Hahn polynomials in a discrete variable
\jour Mat. Sb.
\yr 1989
\vol 180
\issue 9
\pages 1259--1277
\mathnet{http://mi.mathnet.ru/msb1659}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1017824}
\zmath{https://zbmath.org/?q=an:0689.33005|0709.33005}
\transl
\jour Math. USSR-Sb.
\yr 1991
\vol 68
\issue 1
\pages 111--132
\crossref{https://doi.org/10.1070/SM1991v068n01ABEH001198}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991EX22700006}


Linking options:
  • http://mi.mathnet.ru/eng/msb1659
  • http://mi.mathnet.ru/eng/msb/v180/i9/p1259

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Sharapudinov, “Asymptotic properties and weighted estimates for Chebyshev–Hahn orthogonal polynomials”, Math. USSR-Sb., 72:2 (1992), 387–401  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Sharapudinov I., “On Asymptotics of Chebushev Polynomials, Orthogonal on Finite Point System”, Vestn. Mosk. Univ. Seriya 1 Mat. Mekhanika, 1992, no. 1, 29–35  mathscinet  isi
    3. Bogatskaya I., Minko A., “Limit Relationships Between Chebyshev and Hahn Polynomials”, Cybern. Syst. Anal., 30:1 (1994), 28–33  crossref  mathscinet  zmath  isi
    4. E. A. Rakhmanov, “Equilibrium measure and the distribution of zeros of the extremal polynomials of a discrete variable”, Sb. Math., 187:8 (1996), 1213–1228  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. I. I. Sharapudinov, “Asymptotics and weighted estimates of Meixner polynomials orthogonal on the grid $\{0,\delta,2\delta,…\}$”, Math. Notes, 62:4 (1997), 501–512  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. Kuijlaars, ABJ, “Zero distributions for discrete orthogonal polynomials”, Journal of Computational and Applied Mathematics, 99:1–2 (1998), 255  crossref  isi  elib
    7. E. Sh. Sultanov, “Ob asimptotike polinomov Chebysheva, ortogonalnykh na ravnomernoi setke”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 9:2 (2009), 44–49  mathnet  elib
    8. D. N. Tulyakov, “Plancherel-Rotach type asymptotics for solutions of linear recurrence relations with rational coefficients”, Sb. Math., 201:9 (2010), 1355–1402  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. Lin Y., Wong R., “Global Asymptotics of the Hahn Polynomials”, Anal. Appl., 11:3 (2013), 1350018  crossref  zmath  isi
    10. J. H. Pan, R. Wong, “Asymptotics of the Discrete Chebyshev Polynomials”, Studies in Applied Mathematics, 2013, n/a  crossref
    11. I. I. Sharapudinov, “Polinomy, ortogonalnye na setkakh iz edinichnoi okruzhnosti i chislovoi osi”, Dagestanskie elektronnye matematicheskie izvestiya, 2014, no. 1, 1–55  mathnet  crossref  elib
    12. I. I. Sharapudinov, M. S. Sultanakhmedov, T. N. Shakh-Emirov, T. I. Sharapudinov, M. G. Magomed-Kasumov, G. G. Akniev, R. M. Gadzhimirzaev, “Ob identifikatsii parametrov lineinykh sistem na osnove polinomov Chebysheva pervogo roda i polinomov Chebysheva, ortogonalnykh na ravnomernoi setke”, Dagestanskie elektronnye matematicheskie izvestiya, 2014, no. 2, 1–32  mathnet  crossref  elib
    13. I. I. Sharapudinov, “Smeshannye ryady po klassicheskim ortogonalnym polinomam”, Dagestanskie elektronnye matematicheskie izvestiya, 2015, no. 3, 1–254  mathnet  crossref
  • Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:252
    Full text:88
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019